manuscripta mathematica

, Volume 83, Issue 1, pp 171–181

Quadratic forms between euclidean spheres

  • Paul Yiu

DOI: 10.1007/BF02567607

Cite this article as:
Yiu, P. Manuscripta Math (1994) 83: 171. doi:10.1007/BF02567607


We study the relationship between the dimensions of euclidean spheres which admit a nonconstant homogeneous quadratic map between them. Givenm (respectivelyn), we determine the least (respectively greatest) possible value ofn (respectivelym) for which there exists a nonconstant homogeneous quadratic mapSmSn.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1994

Authors and Affiliations

  • Paul Yiu
    • 1
  1. 1.Department of MathematicsFlorida Atlantic UniversityBoca RatonUSA

Personalised recommendations